CSN Login
Members Online: 7

You are here

shortness of breath & fatigue

vj1's picture
vj1
Posts: 151
Joined: Jun 2010

Am having shortness of breath and fatigue.  Getting a break now from chemo but all tests done for sob are negative.  Getting to be a problem especially

with the fatigue.  First I have had this; anyone else?

Lisa 00
Posts: 134
Joined: Jul 2009

Could be anemia...

lovesanimals's picture
lovesanimals
Posts: 1361
Joined: Sep 2011

While my fatigue lingered after my last chemo treatment, I didn't experience any shortness of breath.  I don't know what could be causing your symptoms but I encourage you to check with your doctor.  Your doctor needs to determine what is causing your symptoms.

Take care,

Kelly

Alexandra's picture
Alexandra
Posts: 1316
Joined: Jul 2012

I also have fatigue 6 months after finishing last chemo. Some days I have no energy and all I want is sleep all day. Short of breath too when climbing stairs.

My blood test was fine, so it's not anemia. Chest X-Rays were clear too. I attribute it to my weight gain.

But on another thought - ask your doctor to check your thyroid; hypothyroidism can cause fatigue too.

Feel better!

Alexandra

kikz's picture
kikz
Posts: 1333
Joined: Jun 2010

fatigue even before my diagnosis in March 2010.  I remember feeling tired after my morning shower.  I would look at my bed and think that I couldn't wait to come home from work and lay down.  I don't know if I had any other symptoms at that point.

All through chemo I had a difficult time even taking a shower.  I would get out, wrap in a towel and lay down.  This happened during chemo before and after surgery.

I am now experiencing the same thing after two infusions.  But I also have arial fibrillation.  I had an ultrasound yesterday and hope I get good news about that.  It is hard enough to go through chemo without this added problem.

I had posted a couple of weeks ago that it had gone away but it came back over the weekend. 

 

Karen 

Subscribe to Comments for "shortness of breath & fatigue"